International Journal of Statistics and Applied Mathematics

International Journal of Statistics and Applied Mathematics

2017, Volume 2 Issue 1, Part A
S. No. Title and Authors Name Country
1
Transforming and optimizing multi-objective quadratic fractional programming problem
Huma Akhtar, Geeta Modi and Sushma Duraphe
Pages: 01-05  -  428 Views  48 Downloads  -  Country: India
India
2
An extension of a theorem of Ito on conjugacy class sizes
Ping Kang
Pages: 06-07  -  386 Views  24 Downloads  -  Country: China
China
3
Exponential Renyi’s entropy of ‘Type (a, ß)’ and new mean code-Word length
Dhanesh Garg
Pages: 08-13  -  352 Views  17 Downloads  -  Country: India
India
4
A stochastic approach to determine seroconversion time of HIV infected under alertness using exponentiated modified weibull distribution
R. Kannan and M. Iyappan
Pages: 14-24  -  401 Views  31 Downloads  -  Country: India
India
5
A unified formula of a series of exact solutions for coupled Schrödinger-KdV equation
Changfu Liu, Jinmei Liu, Ping Zhou and Min Chen
Pages: 25-30  -  413 Views  15 Downloads  -  Country: China
China
6
A multivariate analysis approach in determining potential hotspots of seasonal rainfall change over Uganda
Kevin John Oratungye, Christopher Oludhe, Moses Mwangi Manene and Everline Komutunga
Pages: 31-41  -  380 Views  23 Downloads  -  Country: Uganda
Uganda
7
Factors that associated with the academic performance of first year students at the national University of Lesotho: structural equation modelling approach
Katleho Daniel Makatjane and Tiisetso Julius Makatjane
Pages: 42-49  -  369 Views  20 Downloads  -  Country: South Africa
South Africa
8
Using collocation neural network to solve nonlinear singular differential equations
Luma. N.M. Tawfiq
Pages: 50-56  -  380 Views  15 Downloads  -  Country: Iraq
Iraq
9
Variations in ground temperature in the presence of radiative heat flux and spatial-dependent soil thermophysical property
Akinpelu F.O, Alabison R.M and Olaleye O.A
Pages: 57-63  -  351 Views  17 Downloads  -  Country: Nigeria
Nigeria
10
Conjugacy class sizes of some real elements and solvability of finite groups
Qingjun Kong and Zaiqiu Han
Pages: 64-65  -  353 Views  15 Downloads  -  Country: China
China
Call for book chapter